# SDR CALA2023062602000

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Str30r Fr65-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR30R FROM FR65-FR66 BELOW OUTFLOW VALVE CORRODED (A3NB-53-3-61 85) GENERATED AT HAECO LCQ PER NR 9292607 (22607) BY MECH V07988 1 REMOVED AND REPLACED STR30 R/H SIDE FR 64-67 BELOW 007 FLOW VALV E IAW A319 SRM 51-75-11-911-001 AND A319 SRM 51-42-11/001 ACMP BY MECH V061616 INSP BY V921658.
